Chronic fatigue on Tamoxifen

Options
suzieq28h
suzieq28h Member Posts: 1
edited March 8 in General discussion
Hi all, l am a year out from finishing chemo and almost a year after a double mastectomy.  I am still experiencing chronic fatigue and am now certain it's from Tamoxifen, as l have changed the time of day, l am taking it and the fatigue has moved from the afternoon to morning.  I am considering changing it to the morning and maybe the fatigue will be while l am sleeping.  Has anyone experienced this and have any advice?  I would really appreciate it, l want to improve my quality of life!!!

Comments

  • iserbrown
    iserbrown Member Posts: 5,579
    Options
    Fatigue is quite common as we get through Breast Cancer treatment 
    A link for you to listen to
    https://www.bcna.org.au/resource-hub/articles/fatigue/
  • Cath62
    Cath62 Member Posts: 1,336
    Options
    @suzieq28h check with your oncologist. Yes fatigue is common but if you also have breathlessness or other side effects please talk to your oncologist as you may be able to look at something to help you or other meds if appropriate. I was on tamoxifen and for me it was crippling so I switched to Letrozole and had no side effects. Best wishes 
  • Aska
    Aska Member Posts: 70
    Options
    Hi @suzieq
    I am on tamoxifen too, and found the fatigue crippling for the first 10-12weeks after starting it, orc recommencing. The fatigue then settled,  although I still get tired and struggle if there's too much activity,  social,  work, or home. I take mine first thing in the morning. Also,  my dose is 20mg, and I stick to the Sandoz brand.